Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 177, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 27, 2015, 2:46 AM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2015, 2:46 AM PDT (09:46 UTC)
- Expired
- Sep 28, 2015, 6:00 PM PDT
- In force
- 39 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
693 WHUS76 KEKA 270946 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT SUN SEP 27 2015 PZZ470-271800- /O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 AM PDT SUN SEP 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 30 TO 35 KT WITH GUSTS TO 40 KT CONTINUING THROUGH SUNDAY EVENING. * WAVES...N 9 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-271800- /O.CON.KEKA.GL.W.0028.000000T0000Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 AM PDT SUN SEP 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT CONTINUING THROUGH SUNDAY AFTERNOON. * WAVES/SEAS...N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS THIS EVENING AND CONTINUING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-271800- /O.NEW.KEKA.SC.Y.0177.150927T0946Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 AM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 10 TO 20 KT WITH GUSTS TO AROUND 30 KT. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. * WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-271800- /O.NEW.KEKA.SC.Y.0177.150927T0946Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 AM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...N 10 TO 20 KT WITH GUSTS TO AROUND 30 KT. HIGHEST WIND GUSTS WILL BE NEAR CAPE MENDOCINO. * WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
110 WHUS76 KEKA 271617 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 917 AM PDT SUN SEP 27 2015 PZZ470-280030- /O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 917 AM PDT SUN SEP 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT CONTINUING THROUGH THIS EVENING. * WAVES...N 10 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-272200- /O.CON.KEKA.GL.W.0028.000000T0000Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 917 AM PDT SUN SEP 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT CONTINUING THROUGH THIS AFTERNOON. * WAVES/SEAS...N 9 TO 12 FT AT AROUND 9 SECONDS CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-280030- /O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 917 AM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. * WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-272200- /O.CON.KEKA.SC.Y.0177.000000T0000Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 917 AM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...NW TO N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND GUSTS WILL BE NEAR CAPE MENDOCINO. * WAVES/SEAS...NW 7 TO 9 FT AT 9 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
962 WHUS76 KEKA 272200 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 300 PM PDT SUN SEP 27 2015 PZZ475-280600- /O.EXP.KEKA.GL.W.0028.000000T0000Z-150927T2200Z/ /O.EXB.KEKA.SC.Y.0177.150927T2200Z-150928T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 300 PM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM MONDAY... ...GALE WARNING HAS EXPIRED... * WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT IN THE EVENING. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. * WAVES/SEAS...N 10 TO 12 FT AT 9 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-272300- /O.CAN.KEKA.SC.Y.0177.000000T0000Z-150927T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 300 PM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-280400- /O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 300 PM PDT SUN SEP 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT CONTINUING THROUGH THIS EVENING. * WAVES...N 10 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-280400- /O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 300 PM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. * WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
825 WHUS76 KEKA 280412 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 PM PDT SUN SEP 27 2015 PZZ470-280515- /O.EXP.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 PM PDT SUN SEP 27 2015 ...GALE WARNING HAS EXPIRED... $$ PZZ450-280515- /O.EXP.KEKA.SC.Y.0177.000000T0000Z-150928T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 912 PM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-281215- /O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 912 PM PDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT IN THE EVENING. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. * WAVES/SEAS...N 10 TO 12 FT AT 9 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
910 WHUS76 KEKA 280706 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1206 AM PDT MON SEP 28 2015 PZZ470-281000- /O.NEW.KEKA.GL.W.0029.150928T0706Z-150928T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1206 AM PDT MON SEP 28 2015 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. * WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH EARLY THIS MORNING. * WAVES/SEAS...N 10 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-281000- /O.EXB.KEKA.SC.Y.0177.000000T0000Z-150928T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1206 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. HIGHEST WIND GUSTS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. * WAVES/SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-281300- /O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T1300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1206 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... * WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT IN THE EVENING. * WAVES/SEAS...N 10 TO 12 FT AT 9 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
279 WHUS76 KEKA 281013 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 AM PDT MON SEP 28 2015 PZZ470-281600- /O.EXP.KEKA.GL.W.0029.000000T0000Z-150928T1000Z/ /O.EXB.KEKA.SC.Y.0177.000000T0000Z-150928T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 313 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THIS MORNING...EASING TO 10 TO 15 KT BY THE AFTERNOON. * WAVES/SEAS...N 8 TO 10 FT AT 9 SECONDS THIS MORNING...SUBSIDING TO 6 TO 7 FT AROUND 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-281600- /O.EXP.KEKA.SC.Y.0177.000000T0000Z-150928T1000Z/ /O.NEW.KEKA.SC.Y.0178.150928T1013Z-150928T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 313 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...NW AROUND 5 KT. * WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS THIS MORNING...SUBSIDING TO 5 TO 6 FT AROUND 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-281600- /O.EXT.KEKA.SC.Y.0177.000000T0000Z-150928T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...NW 10 TO 20 KT. * WAVES/SEAS...N 8 TO 9 FT AROUND 9 SECONDS THIS MORNING...SUBSIDING TO 6 TO 7 FT AROUND 9 SECONDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
119 WHUS76 KEKA 281558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT MON SEP 28 2015 PZZ450-281900- /O.EXT.KEKA.SC.Y.0178.000000T0000Z-150928T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 858 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TODAY... * WINDS...NW AROUND 5 KT. * WAVES/SEAS...NW 8 TO 9 FT AT 9 SECONDS THIS MORNING...SUBSIDING TO 5 TO 6 FT AROUND 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-281900- /O.EXT.KEKA.SC.Y.0177.000000T0000Z-150928T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON TODAY... * WINDS...NW 10 TO 20 KT. * WAVES/SEAS...N 8 TO 9 FT AROUND 9 SECONDS THIS MORNING... SUBSIDING TO 6 TO 7 FT AROUND 9 SECONDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-282200- /O.EXT.KEKA.SC.Y.0177.000000T0000Z-150928T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 AM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THIS MORNING... EASING TO 10 TO 15 KT BY THE AFTERNOON. * WAVES/SEAS...N 8 TO 10 FT AT 9 SECONDS THIS MORNING... SUBSIDING TO 6 TO 7 FT AROUND 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
980 WHUS76 KEKA 281913 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1213 PM PDT MON SEP 28 2015 PZZ450-282015- /O.EXP.KEKA.SC.Y.0178.000000T0000Z-150928T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1213 PM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... DECREASING WINDS HAVE ALLOWED SEAS TO SETTLE BELOW SMALL CRAFT ADVISORY LEVELS ACROSS THE MAJORITY OF THE NORTHERN NEAR SHORE WATERS. HOWEVER...MODERATELY STEEP SEAS WILL CONTINUE IN PLACES FOR THE NEXT FEW HOURS WITH A DECREASING TREND OVER TIME...AND SEAS WILL BE LARGER WITH INCREASING DISTANCE FROM SHORE. $$ PZZ475-282015- /O.EXP.KEKA.SC.Y.0177.000000T0000Z-150928T1900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1213 PM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... DECREASING WINDS HAVE ALLOWED SEAS TO SETTLE BELOW SMALL CRAFT ADVISORY LEVELS ACROSS THE MAJORITY OF THE SOUTHERN OUTER WATERS. HOWEVER...MODERATELY STEEP SEAS WILL CONTINUE IN PLACES FOR THE NEXT FEW HOURS WITH A DECREASING TREND OVER TIME...AND SEAS WILL BE LARGER WITH INCREASING DISTANCE FROM SHORE. $$ PZZ470-282200- /O.CON.KEKA.SC.Y.0177.000000T0000Z-150928T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1213 PM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 15 TO 25 KT... EASING TO 10 TO 15 KT BY THE MID AFTERNOON. * WAVES/SEAS...N 8 TO 9 FT AT 9 SECONDS... SUBSIDING TO 6 TO 7 FT AROUND 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
237 WHUS76 KEKA 282121 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PDT MON SEP 28 2015 PZZ470-290100- /O.EXT.KEKA.SC.Y.0177.000000T0000Z-150929T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 PM PDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...N 15 TO 20 KT... EASING TO 10 TO 15 KT BY LATE AFTERNOON. * WAVES/SEAS...N 8 TO 9 FT AT 9 SECONDS... SUBSIDING TO 6 TO 7 FT AROUND 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 3:39 PM PDT, 11 hours 7 minutes earlier.
Area forecast discussion, Sep 26, 3:39 PM PDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
339 PM PDT SAT SEP 26 2015
.SYNOPSIS...DRY AND SEASONABLE WEATHER CONDITIONS WILL CONTINUE
THROUGH THE WEEKEND. A WEAK TROUGH ALOFT WILL APPROACH EARLY NEXT
WEEK BRINGING ONLY SLIGHT COOLING TO THE INTERIOR.
&&
.DISCUSSION...AFTER A CLOUDY MORNING ALONG THE COAST...MARINE
STRATUS HAS ERODED AWAY THIS AFTERNOON AS NORTHERLY WINDS HAVE
INCREASED ACROSS THE WATERS. THIS IS IN RESPONSE TO BOTH A
DEEPENING INLAND THERMAL TROUGH AND BUILDING OFFSHORE HIGH
PRESSURE...A TYPICAL SUMMER/EARLY FALL PATTERN. ASIDE FROM SOME
SCATTERED CUMULUS ACROSS THE MOUNTAINS LATE THIS AFTERNOON AND
SOME STRATUS AROUND HUMBOLDT BAY OVERNIGHT...SKIES SHOULD REMAIN
MOSTLY CLEAR THROUGHOUT THE AREA. EXPECT A SIMILAR DAY TOMORROW AS
A SUBTLE RIDGE ALOFT REMAINS IN PLACE...WITH INTERIOR TEMPERATURES
LIKELY TO INCREASE A FEW DEGREES AREA WIDE. ON SUNDAY
EVENING...VIEWING CONDITIONS FOR A LUNAR ECLIPSE SHORTLY AFTER
SUNSET SHOULD BE GOOD...ALTHOUGH MARINE STRATUS WILL LIKELY BE IN
THE PROCESS OF GRADUALLY MOVING UP THE COAST AT THIS TIME.
ON MONDAY...A CUTOFF LOW CURRENTLY IN THE PROCESS OF DEVELOPING
WELL OFFSHORE AT AROUND 35N 140W WILL BEGIN TO MOVE NORTHEAST AND
IMPACT THE NORTHERN CALIFORNIA COAST. THIS WILL CAUSE THICKNESSES
TO FALL ACROSS THE WEST COAST...AND LIKEWISE WILL BEGIN A MODEST
COOLING TREND MONDAY THROUGH WEDNESDAY ACROSS OUR INLAND AREAS.
MEANWHILE...THERE REMAINS AN OUTSIDE POSSIBILITY THAT THIS LOW
COULD TRIGGER SOME ISOLATED SHOWERS ACROSS PRIMARILY OUR NORTHERN
AREAS...PARTICULARLY OVERNIGHT MONDAY AND AGAIN OVERNIGHT TUESDAY
THROUGH WEDNESDAY...HOWEVER CONVECTIVE PARAMETERS CONTINUE TO LOOK
MEAGER AT BEST AND MODEL TRENDS SEEM LESS FAVORABLE THAN PREVIOUS
RUNS. WILL MAINTAIN SCHC SHOWER MENTION FOR THOSE TIME FRAMES FOR
NOW...HOWEVER THESE MAY NEED TO BE REMOVED IN FUTURE FORECASTS IF
CURRENT TRENDS CONTINUE. ANOTHER CONSEQUENCE OF THE ARRIVING LOW
WILL LIKELY BE A DEEPENING MARINE LAYER...PARTICULARLY ON MONDAY
NIGHT. THIS MAY RESULT IN SOME DRIZZLE ALONG THE COAST AND AN
INLAND PUSH OF MARINE STRATUS.
BY LATE WEDNESDAY THE WEAKENING LOW WILL MOVE EAST OF THE
AREA...AND WILL BE QUICKLY REPLACED BY A BUILDING UPPER LEVEL
RIDGE. THIS WILL ALLOW TEMPERATURES TO REBOUND BACK TO ABOVE
NORMAL LEVELS...POSSIBLY AS EARLY AS THURSDAY.
&&
.AVIATION...LOW CLOUDINESS ALONG THE REDWOOD COAST WAS SLOW TO
SCOUR OUT THIS MORNING DUE TO THE PRESENCE OF AN ELONGATED EDDY
OFFSHORE. THIS EDDY DISSIPATED BY EARLY AFTERNOON...AND THE LOW
CLOUD DECK HAS RAPIDLY ERODED LEAVING VFR CONDITIONS AT BOTH KCEC
AND KACV. CLOUDS ARE EXPECTED TO REDEVELOP TONIGHT...BUT THE
OVERALL COVERAGE SHOULD BE LESS THAN LAST NIGHT. THE MAIN FOCUS OF
THE CLOUDINESS WILL BE IN THE HUMBOLDT BAY AND EEL RIVER VALLEY
AREAS. PATCHY LOW CLOUDS AND FOG MAY STILL FORM AROUND KACV LATER
TONIGHT. DRIER DOWNSLOPING AIR IS FORECAST FOR KCEC TONIGHT...BUT
SOME PATCH GROUND FOG REMAINS POSSIBLE. VFR CONDITIONS SHOULD
CONTINUE AT KUKI. /SEC
&&
.MARINE...LATEST WIND GUIDANCE WAS A BIT STRONGER WITH N OFFSHORE
WINDS THIS WEEKEND. AS A RESULT...HAVE CANCELLED THE HAZARDOUS
SEAS WATCH FOR THE S OFFSHORE WATERS AND ISSUED A GALE WARNING
INSTEAD... STARTING AT 9 PM THIS EVENING. WINDS AND SEAS IN THE N
NEAR SHORE WATERS WILL BE CLOSE TO ADVISORY CRITERIA...BUT OVERALL
COVERAGE REMAINS A BIT TOO LOW AT THIS TIME. THIS WILL CONTINUE TO
BE MONITORED. HAVE ADDED WIND GUSTS TO 25 KT IN THE CWF AND SOME
GUSTS CLOSER TO 30 KT ARE LIKELY NEAR AND DOWNWIND FROM THE
CAPES. WINDS AND SEAS WILL DIMINISH ON MON AS THE PRESSURE
GRADIENT ACROSS THE AREA WEAKENS. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 9 PM PDT SUNDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ475.
GALE WARNING FROM 9 PM THIS EVENING TO 3 PM PDT SUNDAY FOR
PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Sep 26, 3:46 PM PDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 346 PM PDT SAT SEP 26 2015 CAZ001>004-076-272300- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 346 PM PDT SAT SEP 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.